# SDR P5CA0200681

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- Engine: Pwa JT9D7Q
- Engine time: 65,536 hours, 18,266 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 8 INCHES LONG FOUND NR 2 ENG PYLON FORWARD LOWER SPAR FLOOR WEB AT STA 270, MID SPAR (PANEL 452CL).  COMPLETED REPAIRS IAW BOEING REPAIR SCHEME DWGS PAO-LGB-02-00056F, 55F, 54H, 53F & 52H.
